# SDR ASAA2018100826396

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,257 hours, 11,822 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PGKT
- Condition: Failed
- Location: Hf Comm
- Part time: 26,940 hours, 7,866 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAIL LIGHT ON HF PANEL 2. GROUNDED - YES. PERFORMED HF COMMUNICATION BITE ON HF2. FOUND LRU FAULT. REF FIM 23-11 TASK 801. REMOVED & REPLACED HF2 TRANSCEIVER REF AMM 23-11-21. OPS CHECK GOOD.
